# SDR CA060907006

- Difficulty date: January 25, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,963 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Eng Oil Pressure
- Part time: 292 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT INDICATED THE PRESSURE INDICATOR WAS FLUCTUATING.  TROUBLESHOOTING DETERMINED IT WAS PRESSURE TRANSMITTER.  (TC NR 20060907006)
